# SDR DALA2017012300533

- Difficulty date: December 20, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,098 hours, 17,383 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT, DENTED ON TRAILING UPPER EDGE, NEAR INBD SECTION OF SLAT.  REMOVED DAMAGE AND ACCOMPLISHED  PERMANENT REPAIR IAW SRM 57-43-02, REPAIR 1, FIG 201, SRM 51-70-10, REPAIR 3, AND SRM 51-70-10.
